Benadryl, when taken in high volume, causes hallucinations so vivid they are indistinguishable from reality. - weird, interesting & funny facts
SIGNAL BOOST the hallucinations of benadryl are known to take every fear and of yours and put it into a hallucination like monsters forming from objects, objects trying to grab you, some people have experienced suicide situations (like thinking a beloved one committed suicide), pretty much anything the far deep back of your mind is scared
THERE IS NO PLEASANT HIGH OFF OF BENADRYL and from personal experience I wouldn’t wish it on anyone. Do not try it because its a cheap high, its a terrifying high. I don’t support any form of drug use but I know I can’t stop people so please just be safe!!!
The high is not worth it. It will cause the WORST nightmares of your life. You’ll think the worst is over, when you finally fall asleep… but it has only begun.
Also, if you have blood pressure problems of any kind… Don’t do it, man. It drastically increases your chances of stroking out.